# SDR KCSA20231103242

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N768CK
- Make and model: Boeing 747481F
- Aircraft serial: 34018
- Aircraft time: 61,060 hours, 11,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D23
- Part serial: 42560
- Condition: Unserviceable
- Location: #1
- Part time: 2,120 hours, 360 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE REEL SEAL #1 IS BROKEN  COMPLIED WITH REEL REMOVED PLACARDS INSTALLED ESCAPE REEL #2 SEAL IS BROEKNCOMPLIED WITH REEL REMOVED PLACARDS INSTALLED ESCAPE REEL #3 SEAL IS BROKEN  COMPLIED WITH REEL REMOVED PLACARDS INSTALLED. ESCAPE REEL #4 SEAL IS BROKEN  COMPLIED WITH REEL REMOVED PLACARDS INSTALLED .
